Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

More on rings on rings


Author: Ian Richards
Journal: Bull. Amer. Math. Soc. 74 (1968), 677
DOI: https://doi.org/10.1090/S0002-9904-1968-11990-1
MathSciNet review: 0226390
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beck, On rings on rings, Proc. Amer. Math Soc. 15 (1964), 350-353. MR 164048
  • 2. E. Reich, Elementary proof of a theorem on conformal rigidity, Proc. Amer. Math. Soc. 17 (1966), 644-645. MR 196053


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11990-1

American Mathematical Society